MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC SUREFORM; SUREFORM 45 RELOAD GREEN

INTUITIVE SURGICAL, INC SUREFORM; SUREFORM 45 RELOAD GREEN
Model Number 48345G-01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted pulmonary lobectomy surgical procedure, the rubber piece at the end of the stapler tore and broke making the instrument incapable of being used.The procedure was completed with no reported injury.Intuitive followed up with the initial reporter and obtained the following additional information: customer was told that it malfunctioned in a surgery.The only details that the customer was given was that the instrument was not working properly.
 
Additional Manufacturer Narrative
The sureform 45 stapler has been returned and evaluated by the failure analysis team.The instrument was found to have the snake wrist cover torn.The tears measured roughly.39"-.14".Visual inspection displayed a missing piece measured 0.09" - 0.03".The event was caused partially or wholly by the user of the device including sample handling.The sureform 45 green reload was returned and analyzed.The accessory was returned with a complaint that rubber piece at the end of the stapler tore and broke making the instrument incapable of being used.There was no damage to the reload.There are no device related failures.The reload was return used and fired.It was proceeded with the instrument.Visual inspection displayed no signs of physical damage to the cartridge, knife, pushers or cover.There was no damage to the reload or its components.

Brand Name
SUREFORM
Common Device Name
SUREFORM 45 RELOAD GREEN
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key25238093
Report Number2955842-2026-25812
Device Sequence Number9725404
Product Code NAY
UDI-Device Identifier10886874117092
UDI-Public(01)10886874117092(10)N/A
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K183224
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48345G-01
Device Catalogue Number48345G
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown